Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How can hyperpigmentation on the face be treated?

Hello, Please help I am taking Eltroxin 1mg daily for the past 18 yrs, I have pigmentation all over my face and my skin has gotten dark, please let me know should I discontinue the Eltroxin and advice what can clear the pigmentation. Thanks, Mrs Moodley
Thu, 7 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Eltroxin are very necessary so it cannot be stopped . they are as necessary for us as is petrol for a car. There are many causes for skin pigmentation ,(this is best assessed by seeing it) common is too much exposure to sun ; so one idea would be avoid too much sun you may also apply some sunblockers, however this would occur mostly on sun exposed area , if its on your whole body then it may not be the sun causing. There are certain medical and skin condition that can cause skin pegmintaion on whole body like heamochromatosis ,melasma ,certain endocrine disorder , drugs so its necessary your skin doc see this, if there is any cause or disease for this , so that may be managed.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I m suffering from post inflammatory hyperpigmentation. My doctor prescribed me kovite gel, azelaic acid 10% cream, beage tab, limcee tab and...